MathSciNet Relay Station
MathSciNet bibliographic data
MR1433115 (99b:35023) 35H05 (35B65 35N10)
Cordaro, Paulo D.; Himonas, A. Alexandrou Global analytic regularity for sums of squares of vector fields. Trans. Amer. Math. Soc. 350 (1998), no. 12, 4993–5001.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement